: Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.

Atypical koebner phenomenon on a tattoo

Tammaro, Antonella;
2019-01-01

Abstract

: Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.
2019
ink
koebner phenomenon
psoriasis
red pigment
tattoo
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.12317/94757
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact